# SDR TSAA9933171

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 6573720
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FORWARD UPPER SPAR CAP FROM WBL 198.6 TO WING TIP CORRODED.  REPAIRED IAW ECO 2959.  (M)
